期刊名称:Proceedings of the National Academy of Sciences
印刷版ISSN:0027-8424
电子版ISSN:1091-6490
出版年度:1979
卷号:76
期号:4
页码:1529-1531
DOI:10.1073/pnas.76.4.1529
语种:English
出版社:The National Academy of Sciences of the United States of America
摘要:A self-avoiding walk on an infinitely long lattice strip of finite width will asymptotically exhibit an end-to-end separation proportional to the number of steps. A proof of this proposition is presented together with comments concerning an earlier attempt to deal with the matter. In addition, some unproved, yet "obvious," conjectures concerning self-avoiding walks are cited as basic propositions requiring study.